# SDR 9903819945

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND TAIL COMPARTMENT EMERGENCY LIGHTS ON CATWALK INOPERATIVE.  CLEANED CORROSION FROM CATWALK STRIP CONNECTOR, OPERATIONAL CHECK NORMAL.
